MAUDE Adverse Event Report: DEPUY MITEK LLC US BIOKNOTLESS RC #2 PAN *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US BIOKNOTLESS RC #2 PAN *EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212739
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The lot number was unknown.Investigation summary: the complaint device is not being returned; the availability of the device is unknown, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Since no lot number was provided, a manufacturing record evaluation or sterile load review could not be conducted.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
This file is a review of the following journal article: jiménez-martín, a., et al (2013) slap lesions: clinical experience of 63 cases.Sa orthopaedic journal, vol.12, pages 32-37 (spain).The study emphasizes on the review of the superior labrum anterior and posterior injuries or slap injuries and to value clinical and working final results after its treatment.The patients evaluated on course of this study: 63 patients.The article describes the following procedure: shoulder repair the devices involved were: unknown bioknotless anchor complications described: we observed that implants moved in 15.2% of cases.Seven cases required a second operation.

Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11553307
Report Number1221934-2021-00924
Device Sequence Number17155737
Product Code MAI
UDI-Device Identifier10886705002245
UDI-Public10886705002245
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212739
Device Catalogue Number212739
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;